# SDR 000183

- Difficulty date: July 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N266
- Make and model: Emb EMB-145
- Aircraft time: 5,997 hours, 4,237 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Dirty
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 REV DISAGREE AND SPOILER FAIL EICAS MSG.  CLEANED ALL DOWNLOCK SWITCHES AND RESET A/C  OPS CHECK GOOD.
